# SDR DALA2024061706126

- Difficulty date: June 5, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 92,293 hours, 42,530 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

02 MASK DEPLOYED AFT LAV AREA, AFT LH GALLEY.   STOWED 02 MASK BOX REF AMM 35-21. AC OK FOR SVC.
